# SDR VNAA202408070002

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,138 hours, 38,144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902318
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1 AFT IS CRACKED. REQUIRES REPLACEMENT. (INSIDE PAX DOOR).   INSTALLED NEW SERVICEABLE DD1 INTERCOSTAL PN 601R31902-318 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. "
